MAUDE Adverse Event Report: Medline Industries, Inc.; ANESTHESIA CIRCUIT EXP-LF

Medline Industries, Inc.; ANESTHESIA CIRCUIT EXP-LF
Model Number DYNJAA10640
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the anesthesia circuit disconnected during patient use.When this occurred, the clinician user indicated that the originally planned method of anesthesia induction was changed to a different one.The clinician end-user indicated that there was no adverse patient impact related to the incident.No sample was returned to the manufacturer for evaluation.A root cause was unable to be determined at this time.Due to the reported incident, and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the anesthesia circuit disconnected during patient use.

Brand Name
Medline Industries, Inc.
Common Device Name
ANESTHESIA CIRCUIT EXP-LF
MDR Report Key12474859
Report Number1417592-2021-00174
Device Sequence Number11709331
Product Code CAI
UDI-Device Identifier10889942801275
UDI-Public10889942801275
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNJAA10640
Device Catalogue NumberDYNJAA10640
Device Lot Number21FBK886
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2021
Initial Report FDA Received Date09/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;